# SDR EE4Y100209

- Difficulty date: June 9, 2010
- Submitted: June 9, 2010
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 60,711 hours, 57,586 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

((EE4Y)) LOWER FUSELAGE E & E COMPARTMENT FROM BS 352 TO BS 360, STR 22 LT WITH CORROSION. (W/O Y10122, SUB JOB 1, ITEM 177).
